×

zbMATH — the first resource for mathematics

On Rossmann’s character formula for discrete series. (English) Zbl 0428.22010

MSC:
22E46 Semisimple Lie groups and their representations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Harish-Chandra: Some results on an invariant integral on a semi-simple Lie algebra. Ann. Math.80, 551-593 (1964) · Zbl 0152.13401
[2] Harish-Chandra: Harmonic analysis on real reductive groups, I ? The theory of the constant term. Journ. Funct. Analysis19, 104-204 (1975) · Zbl 0315.43002
[3] Rossmann, W.: Kirillov’s character formula for reductive Lie groups, Invent. Math.48, 207-220 (1978) · Zbl 0384.22006
[4] Shale, D.: Linear symmetrics of free boson fields, Trans. Amer. Math. Soc.103, 149-167 (1962) · Zbl 0171.46901
[5] Varadarajan, V.S.: Harmonic Analysis on Real Reductive Lie Groups, Lecture Notes 576, New York: Springer 1977 · Zbl 0354.43001
[6] Weil, A.: Sur certains groupes d’opĂ©rateurs unitaires, Acta Math.111, 193-211 (1964) · Zbl 0203.03305
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.